# SDR DALA2015121607633

- Difficulty date: November 22, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 47,548 hours, 16,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1460, S-26-27L DENTED.  DENT WAS TRIMMED OUT AND REPAIRED IAW ER/A 521530-14.
